# SDR GUU2008F00001

- Difficulty date: July 4, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER SELECTING THE LANDING GEAR DOWN THE "J" LOCK ENGAGED AND THE CIRCUIT BREAKER TRIPPED IMMEDIATELY.  FOUND HYDRAULIC SYSTEM LOW SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK NORMAL.  (K)
